# SDR DALA2019111166544

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 65,895 hours, 24,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 19d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6706, L/P 6325942) SEAT 19D SEAT TRIM AND EMERGENCY LIGHT DAMAGED. CORRECTIVE ACTION: SECURED SEAT TRIM INSTALLED NEW E -PATH LIGHT AS PER B757 AMM 33-51.
